# SDR DALA2023020801017

- Difficulty date: October 18, 2022
- Submitted: February 8, 2023
- Operation: Air carrier
- Aircraft: N959DV
- Make and model: Boeing 737-9
- Aircraft serial: 39880
- Aircraft time: 17,236 hours, 11,535 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Not Reported
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2456809) ACCOMPLISH VA 97737 REV IR IN CONJUNCTION WITH 2560-01569-01B. ACCOMPLISHED VA 97737 REV IR IN CONJUNCTION WITH 2560-01569-01B.
